It is currently Thu Aug 17, 2017 9:47 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Sun Jun 15, 2014 8:05 am 
Offline
Average Poster
Average Poster

Joined: Sat Jun 07, 2014 8:13 am
Posts: 27
Hey all. I inducted from methadone a week ago and I'm stable on 4mg suboxone (at least withdrawal wise). But whenever I take my dose, I shake. Is this a common thing? I was on it before years ago and don't remember this. It's like the jitters but not in an unpleasant way per se. I'm battling the anxiety with small doses of Ativan at the moment which leaves me feeling stupid and discombobulated but it's worth the no anxiety. Anyone else have any insight? Thank you!


Top
 Profile  
 
PostPosted: Fri Jul 25, 2014 3:01 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
I'm sorry that no one has been able to answer your question. In my length of time on this forum I have never heard anyone describe what you're describing. I hope that the shakes have gone away with time!

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group